# SDR 05FDEA00059

- Difficulty date: January 8, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48291
- Aircraft time: 49,163 hours, 14,935 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1 Eng Antiice
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, TURNED ON ANTI-ICE, NR 1 ENG ANTI-ICE DISAGREE LIGHT CAME ON.  RAN RED TABS & NO HELP.  DISAGREE LIGHT STAYED ON FOR ENTIRE FLT.  FOUND SUPPLE DUCT TO ANTI-ICE VALVE BROKEN.  REMOVED AND REPLACED NR 1 ENG ANTI-ICE VALVE AND DUCT ASSY REF-30-22-02-2, RAN NR 1 ENG REF-JRH AND ANTI-ICE VALVE CYCLES NORMAL.
